MathSciNet Relay Station
MathSciNet bibliographic data
MR1800179 (2001m:39005) 39A05
Řehák, Pavel Hartman-Wintner type lemma, oscillation, and conjugacy criteria for half-linear difference equations. J. Math. Anal. Appl. 252 (2000), no. 2, 813–827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement